A note on strategyproofness in Edgeworth-Box economies

Sprumont, Yves 1995, A note on strategyproofness in Edgeworth-Box economies, Economics Letters, vol. 49, no. 1, pp. 45-50, doi: 10.1016/0165-1765(94)00646-J.

Attached Files
Name Description MIMEType Size Downloads

Title A note on strategyproofness in Edgeworth-Box economies
Author(s) Sprumont, YvesORCID iD for Sprumont, Yves orcid.org/0000-0002-0448-6613
Journal name Economics Letters
Volume number 49
Issue number 1
Start page 45
End page 50
Total pages 6
Publisher Elsevier BV
Publication date 1995-01-01
ISSN 0165-1765
Language eng
DOI 10.1016/0165-1765(94)00646-J
Indigenous content off
Field of Research 14 Economics
HERDC Research category C1 Refereed article in a scholarly journal
Persistent URL http://hdl.handle.net/10536/DRO/DU:30143866

Document type: Journal Article
Collections: Faculty of Business and Law
Department of Economics
Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in TR Web of Science
Scopus Citation Count Cited 6 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 15 Abstract Views, 1 File Downloads  -  Detailed Statistics
Created: Fri, 09 Oct 2020, 14:30:56 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.